# SDR CALA2025041403776

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737724
- Aircraft serial: 29047
- Aircraft time: 76,475 hours, 31,142 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: 4503515
- Part serial: 9816X
- Condition: Damaged
- Location: Zone 100
- Part time: 27,309 hours, 10,429 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2  RF LOG 4481684.. LEFT RETRACTABLE LANDING LIGHT LENS AND BULB MISSING ON ARRIVAL... SEE PHOTO... ADDED PHOTO PARTS USED:  29-3342-9-0001,QTY :1 REPLACED LH LANDING LIGHT ASSY PER AMM33-42-02-960-802. OPS CHECKS GOOD. SDR REPORT SUBMITTED.PARTS USED: 29-3342-9-0001,QTY :2 ROTABLE PARTS CHG:TT # 1424625 SN OFF 9816 PN OFF 29-3342-9-0001 LIGHT, LANDING,  OFF 29-3342-9-0001 9816 ON 29-3342-9-0001 0386
